HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
雑誌発表論文等  >

A vanishing theorem for the p-local homology of Coxeter groups

フルテキスト
coxeter-p-local-final.pdf93.66 kBPDF見る/開く
この文献へのリンクには次のURLを使用してください:http://hdl.handle.net/2115/67762

タイトル: A vanishing theorem for the p-local homology of Coxeter groups
著者: Akita, Toshiyuki 著作を一覧する
発行日: 2016年12月
出版者: Wiley
誌名: Bulletin of the London Mathematical Society
巻: 48
開始ページ: 945
終了ページ: 956
出版社 DOI: 10.1112/blms/bdw063
抄録: Given an odd prime number p and a Coxeter group W such that the order of the product st is prime to p for all Coxeter generators s, t of W, we prove that the p-local homology groups H-k(W, Z((p))) vanish for 1 <= k <= 2(p - 2). This generalizes a known vanishing result for symmetric groups due to Minoru Nakaoka.
Rights: This is the peer reviewed version of the following article: Akita, T. (2016), A vanishing theorem for the p-local homology of Coxeter groups. Bulletin of the London Mathematical Society, 48: 945–956, which has been published in final form at doi:10.1112/blms/bdw063. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
資料タイプ: article (author version)
URI: http://hdl.handle.net/2115/67762
出現コレクション:雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

提供者: 秋田 利之

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学